The inefficiency of least squares in Gauss-Markov and variance component models

Zhan, Jinlong, Chen, Jianbao . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1998. 14 :113-120

Locate this article in:

Bibtex

@article{CIS-145342,
  Author = {Zhan, Jinlong and Chen, Jianbao},
  Title = {The inefficiency of least squares in Gauss-Markov and variance component models},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {14},
  Year = {1998},
  Pages = {113--120},
  Keywords = {$M$-estimator}
}

Similar articles